ALBERT F. TETREAULT, M.D.; IRVING A. BECK, M.D., F.A.C.P.
In view of the paucity of reported reactions to parenteral thiamine chloride in the literature, it was felt that this case might renew an active interest in this phenomenon. It is, furthermore, the only case of severe reaction following the intramuscular injection of thiamine chloride recorded at the Rhode Island Hospital over the last 10 years.
This was the third Rhode Island Hospital admission of a 62 year old italian truck driver, who was admitted on August 6, 1954, to the Neurological Service with the chief complaint of numbness and weakness of the left arm and hand of
Learn more about subscription options.
Register Now for a free account.
TETREAULT AF, BECK IA. ANAPHYLACTIC SHOCK FOLLOWING INTRAMUSCULAR THIAMINE CHLORIDE(ANAPHYLACTIC SHOCK FOLLOWING INTRAMUSCULAR THIAMINE CHLORIDE*). Ann Intern Med. 1956;45:134–138. doi: 10.7326/0003-4819-45-1-134
Download citation file:
Published: Ann Intern Med. 1956;45(1):134-138.
Hospital Medicine, Obesity.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only